Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16392
Title: Mixed mode oscillations in the Bonhoeffer-van der Pol oscillator with weak periodic perturbation
Authors: KUTAFINA, Ekaterina 
Issue Date: 2015
Source: Computational and Applied Mathematics, 34 (1), p. 81-92
Abstract: Following the paper of Shimizu et al. (Phys Lett A 375:1566, 2011), we consider the Bonhoeffer-van der Pol oscillator with non-autonomous periodic perturbation. We show that the presence of mixed mode oscillations reported in that paper can be explained using the geometric singular perturbation theory. The considered model can be re-written as a four-dimensional (locally three-dimensional) autonomous system, which under certain conditions has a folded saddle-node singularity and additionally can be treated as a three time scale one.
Keywords: folded saddle-node; three time scale system; mixed mode oscillation; singular perturbation; canard
Document URI: http://hdl.handle.net/1942/16392
Link to publication: http://download.springer.com/static/pdf/280/art%253A10.1007%252Fs40314-013-0105-8.pdf?auth66=1394008700_aa696697624fe8277718d1c2b7a669cb&ext=.pdf
ISSN: 0377-0427
e-ISSN: 1879-1778
DOI: 10.1007/s40314-013-0105-8
ISI #: 000351873600006
Rights: © The Author(s) 2013. This article is published with open access at Springerlink.com.
Category: A1
Type: Journal Contribution
Validations: ecoom 2016
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
BvdP.pdf1.14 MBAdobe PDFView/Open
kutafina 1.pdf
  Restricted Access
published version1.12 MBAdobe PDFView/Open    Request a copy
Show full item record

SCOPUSTM   
Citations

9
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

16
checked on May 22, 2022

Page view(s)

88
checked on May 25, 2022

Download(s)

126
checked on May 25, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.